MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PSC TIBIAL INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. TRULIANT PSC TIBIAL INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 02/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a second revision on (b)(6) 2021.Approximately 7 months after the second revision the patient had a 3rd left knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
D10.Concomitants: truliant femoral component (02-020-11-0245, 5233175) truliant fit tibial tray (02-022-45-4545, 6089823).H3.Investigation results-the cause of the patient¿s pain and subsequent surgical procedure cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.The patella was not resurfaced during the arthroplasty.These devices are used for treatment not diagnosis.
 
Event or Problem Description
Additional information- operative report - postoperative diagnosis: chondromalacia left patella.History of left tka complicated by wound dehiscence and subsequent infection was treated with irrigation debridement and liner exchange.Continued to have persistent pain and discomfort despite no obvious occult infection or continued infection active within the knee.Painful tka, chondromalacia patella.Remaining fat pad was scarred and was debrided and the patella devoid of significant cartilage and showed signs of inflammation.Debrided soft tissue along with the patellar tendon and lateral gutter was sent to pathology and pathology determined there was no evidence of active infection with well less than 5 pmns per high-powered field noted.Tibial and femoral components well seated and no evidence of loosening or occult infection.Left patellofemoral arthroplasty.The patient was implanted with a competitors patella component.The patient was then brought to the recovery room in stable condition.There is no additional information available.

Brand Name
TRULIANT PSC TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17398273
Report Number1038671-2023-01783
Device Sequence Number17625206
Product Code JWH
UDI-Device Identifier10885862305350
UDI-Public10885862305350
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number02-022-44-4509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale